# SDR AALA20141022001

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 2,874 hours, 1,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT LT NR 1 DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMER LIGHT AT LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
